File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A berry-essen inequality for the kaplan-meier L-estimator

TitleA berry-essen inequality for the kaplan-meier L-estimator
Authors
KeywordsKaplan-Meier L-estimator
U-statistic representation
Berry-Essen Inequality
Issue Date2001
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10114/index.htm
Citation
Acta Mathematica Sinica, 2001, v. 17 n. 1, p. 169-180 How to Cite?
AbstractLet ({hat F}_n) be the Kaplan-Meier estimator of distribution function F. Let J(·) be a measurable real-valued function. In this paper, a U-statistic representation for the Kaplan-Meier L-estimator, (T({hat F}_n) = int xJ({hat F}_n(x)) d{hat F}_n(x)), is derived. Furthermore, the representation is also used to establish a Berry-Essen inequality for (T({hat F}_n))
Persistent Identifierhttp://hdl.handle.net/10722/209755
ISSN
2015 Impact Factor: 0.386
2015 SCImago Journal Rankings: 0.406

 

DC FieldValueLanguage
dc.contributor.authorWang, QH-
dc.contributor.authorZhu, LX-
dc.date.accessioned2015-05-15T07:15:52Z-
dc.date.available2015-05-15T07:15:52Z-
dc.date.issued2001-
dc.identifier.citationActa Mathematica Sinica, 2001, v. 17 n. 1, p. 169-180-
dc.identifier.issn1439-8516-
dc.identifier.urihttp://hdl.handle.net/10722/209755-
dc.description.abstractLet ({hat F}_n) be the Kaplan-Meier estimator of distribution function F. Let J(·) be a measurable real-valued function. In this paper, a U-statistic representation for the Kaplan-Meier L-estimator, (T({hat F}_n) = int xJ({hat F}_n(x)) d{hat F}_n(x)), is derived. Furthermore, the representation is also used to establish a Berry-Essen inequality for (T({hat F}_n))-
dc.languageeng-
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10114/index.htm-
dc.relation.ispartofActa Mathematica Sinica-
dc.rightsThe final publication is available at Springer via http://dx.doi.org/[insert DOI]-
dc.subjectKaplan-Meier L-estimator-
dc.subjectU-statistic representation-
dc.subjectBerry-Essen Inequality-
dc.titleA berry-essen inequality for the kaplan-meier L-estimator-
dc.typeArticle-
dc.identifier.emailWang, QH: qhwang@statms.stat.pku.edu.cn-
dc.identifier.emailZhu, LX: lxzhu@amath4.amt.ac.cn-
dc.identifier.doi10.1007/s101149900013-
dc.identifier.hkuros48203-
dc.identifier.volume17-
dc.identifier.issue1-
dc.identifier.spage169-
dc.identifier.epage180-
dc.publisher.placeGermany-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats